MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. VANTAGE FIXED-BEARING ANKLE COMPONENTS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Implant Pain (4561)
Date of Event 12/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 350-12-03 fixed bearing tibial catalog ref.No, 350-22-22 fixed bearing liner catalog ref.No, 350-02-02 talar catalog ref.No, tibial locking clip catalog.
 
Event or Problem Description
It was reported via clinical study, that the 72 yo white male patient experienced increasing pain discomfort in right ankle, affecting gait.Ct scan shows large periprosthetic cystic lucencies adjacent to tibial tray.Severe posterior subtalar joint arthrosis.The date of onset is (b)(6) 2020.The patient underwent revision surgery on (b)(6) 2020.The patient¿s outcome was last known as resolved on (b)(6) 2020.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected/ additional information.The following sections were corrected/added: b1, b2, b3, b5, d1, d4 (remove all data from initial report - catalog number- unknown) g1, g4, h6: clinical code, impact code, medical device problem code, component code, type of investigation, investigation findings and investigation conclusions.The cause of the patient¿s bone cysts and revision reported cannot be conclusively determined; however, it may be due to patient-related factors, a reaction to wear or debris particles, or component alignment.However, the failure could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported via clinical study, that the white male patient experienced increasing pain/discomfort in his right ankle, affecting gait.Ct scan shows large periprosthetic cystic lucencies adjacent to tibial tray.Severe posterior subtalar joint arthrosis.The patient underwent revision surgery.The patient¿s outcome was last known as resolved.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following section was corrected: h6: clinical code.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
VANTAGE FIXED-BEARING ANKLE COMPONENTS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key16542144
Report Number1038671-2023-00439
Device Sequence Number17772375
Product Code HSN
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer01/13/2026
01/13/2026
Initial Report FDA Received Date03/14/2023
Supplement Report FDA Received Date01/14/2026
01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age72 YR
Patient SexMale
Patient Weight71 KG
Patient RaceWhite